Local Spillovers, Convexity and the Strategic Substitutes Property in Networks
We provide existence results in a game with local spillovers where the payoff function satisfies both convexity and the strategic substitutes property. We show that there always exists a stable pairwise network in this game, and provide a condition which ensures the existence of pairwise equilibrium networks. Moreover, our existence proof allows us to characterize a pairwise equilibrium of these networks.
|Date of creation:||2011|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 33(0)472 29 30 89
Fax: 33(0)47229 30 90
Web page: http://www.gate.cnrs.fr/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sanjeev Goyal & Sumit Joshi, 2006. "Unequal connections," International Journal of Game Theory, Springer, vol. 34(3), pages 319-349, October.
- Taiji Furusawa & Hideo Konishi, 2002.
"Free Trade Networks,"
Boston College Working Papers in Economics
548, Boston College Department of Economics, revised 08 Sep 2003.
- ELLEFLAMME, Paul & BLOCH, Francis, .
"Market sharing agreements and collusive networks,"
CORE Discussion Papers RP
-1711, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Pascal Billand & Christophe Bravard & Sudipta Sarangi, 2012. "Directed Networks with Spillovers," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 14(6), pages 849-878, December.
When requesting a correction, please mention this item's handle: RePEc:gat:wpaper:1110. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Nelly Wirth)
If references are entirely missing, you can add them using this form.